# SDR UALA2009070601914

- Difficulty date: July 3, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 74,567 hours, 12,121 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Power Supply
- Part number: 582240
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR MOUNTED EMERGENCY LIGHT FWD OF SEAT 1K INOP.  WILL NEED 1K SEAT ASSY MOVED 3 FT AFT OF BULKHEAD TO REPAIR OR REPLACE EMERGENCY LIGHT STRIP.  THREE SHIFTS REQUIRED TO ACCESS WIRING.   FOUND DOOR 1R AISLE FLOOR LIGHT L901 AND DOOR1 RT LOWER EXIT LIGHT L972 INOP.  REPLACED POWER SUPPLY M1552 AND OPS CHECKS NORMAL.
